# SDR FDEA202206301746

- Difficulty date: June 30, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300*
- Aircraft serial: 477
- Aircraft time: 53,413 hours, 28,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT:EXISTING EXTERNAL DOUBLER REPAIR FOUND ON FUSELAGE   SKIN AT FR85,BTW STGR41L-44L. COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: A300/A310 RPR   IDENT&SUPPLEMENTAL MX REQ(SMR) TRK, INSPECTION OF EXISTING REPAIR DETERMINED IT TO   BE CURRENT WITH FAA APPROVED DATA A300-600 SRM 53-19-12-001, PAGE.25 & 36, ITEM.150 & 53-  10-12-201, PARA.5, FIG.224(SHEET.3), PAGE.343-346 & 351/352, THIS REPAIR IS CLASSIFIED AS   MAJOR CATEGORY B REPAIR, REF TO SRI 53-10-12-201, IIR 53-10-12-2-004-00, PARA.3.D, TABLE.208,   FIG.204, PAGE.223-226. "MAJOR REPAIR"
